# SDR SWAA092841

- Difficulty date: May 2, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 7,737 hours, 4,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EGRESS LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT PER MM.
